# SDR LR7A2009090900117

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5212, FOUND CARGO DOOR INTERIOR BULKHEAD TO LOWER SKIN GUSSET PLATES CRACKED AT FS 880, LBL 60 AND FS 880, RBL 60.   FABRICATED AND REPLACED GUSSET PLATES IAW SRM SMP583 51-60 & 51-70.
